# SDR 98ZZZX1946

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N197GA
- Make and model: Beech 1900C
- Aircraft serial: UB16
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Vapor
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLL/NAS - FLT 7477 - PILOT REPORT:  ON CLIMB-OUT, VAPOR SMOKE COMING FROM INSIDE FIRST OFFICER'S PANEL.  ACCESSED COPILOT'S PANELS, RAN AIRCRAFT, OPERATED ALL SYSTEMS, NO SMOKE DETECTED OR BURN ODORS.  DETERMINED TO BE CONDENSATION FROM AIR CONDITIONING SYSTEM.
